| Model Number |
1511-11-101 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
| Date of Event |
02/28/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Clinical adverse event received for pain front side target knee and limited range of motion.Event is serious and is considered moderate.Event is definitely not related to device and is probably related to procedure.Date of implantation: (b)(6) 2018, date of event (onset): (b)(6) 2019, (right knee).Treatment: oral medication and surgical knee manipulation under anesthesia intervention (no revision of products).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search did identify other reported incident(s) against the provided product/lot combination(s) since release for distribution.It was confirmed that all of the previous complaints also referenced the clinical study (b)(4) & subject i/d (b)(4).Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.